# SDR ASAA2020011831913

- Difficulty date: January 18, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 23,971 hours, 7,674 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Condition: Illuminated
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT SWITCH REMAINED ILLUMINATED AFTER ACCOMPLISHED QRH CHECKLIST. GROUNDED - YES. PERFORMED BITE CHECK ON WINDOW HEAT CONTROLLER UNIT, CYCLED WINDOW HEAT SWITCHES IAW B737-900 FIM 30-41 TASK 801 NO FAULTS NOTED.
